Donna Vaughn28 said:My treatment plan just got a shake-up.
About a month ago, my doctor switched things around. I started on Wellbutrin XL and 25mg of Q-pin, but we kept the Mirtazapine at 0.5mg—which I’ve been taking for years now. I used to take the 1mg extended-release version, but lately, I’ve just been adjusting the dose as needed... When I first saw the list of side effects for Q-pin, I actually asked my therapist if this made sense. She just laughed and told me I was on the lowest possible dose you could imagine. Apparently, people usually start much higher, like 600 to 800mg, so the chances of me feeling anything are slim to none. Anyway, the big win is my sleep. It used to be so shallow and brief, but now it’s actually decent. I can even sleep for seven hours straight in the morning. I take my Wellbutrin in the morning per my doctor's orders, and so far, I’m happy with it. I wouldn't say I feel amazing, but those constant depressive dips aren't hitting me quite as hard. The only weird thing is my stomach... it’s been hit-or-miss, either sudden diarrhea or really bad constipation.
The instructions don't mention anything about whether I should take these on an empty stomach, with food, or if it doesn't matter at all. Also, does Q-pin cause dependency? I haven't slept this well in years, and I'd hate to end up addicted...
You're sleeping because of the Q-pin.
25 mg really is a tiny dose, but it clearly works for you, especially since you're also on Wellbutrin...
It might actually be one of the best antipsychotics out there; you can't get addicted to it, and you could technically stop taking it in a single day.
Now, as for what specific side effects occur when combined with Wellbutrin... well, nobody knows for sure, but that's why you're here to tell us, right?
But again, I'll repeat: 25 mg is such a small amount that there shouldn't be any side effects, and there won't be.
@rejoflajt-dama takes that much, so reach out to her—she'll know everything about it.